# SDR HEEA063328

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7001840913
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER/TRANSMITTER INDICATOR NEEDLE FLUCTUATES.
